# SDR SWAA2022042793629

- Difficulty date: April 12, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 20,246 hours, 9,455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 120DF
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO METAL FLOOR PANEL 120DF HAS CORROSION AROUND EDGES. DOT 234/01 / [01] EVALUATED DAMAGE TO FWD CARGO FLOOR PANEL 120DF FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-1 PARA 5.A.(B) FIG. 102 SHT 1;[02] VERIFIED STEP 1; OUT OF LIMITS;[03] VERIFIED MATERIAL ID FOR NEW PANEL AS 2024-T3 .071' CLAD ATAG: A118128 IAW B737-800 SRM 53-30-53-0I-1 TABLE 2 ITEM 1;[04] VERIFIED STEP 3;[05] BEGAN FABRICATION OF NEW FLOOR PANEL 120 DF IAW B737-800 AMM 25-52-01-201-801; NOT COMPLETED;[06] COMPLETED LOCATING AND DRILLING PANEL 120DF IAW B737 AMM 25-52-01-201-801; NEEDS TRIMMED AND COUNTERSUNK.;[07] VERIFIED STEP 6;[08] FINISHED FABRICATION OF PNL 120DF IAW AMM 25-52-01-201-801;[09] VERIFIED STEP 8;[10] VERIFIED STEPS 8 & 9;[11] OK GIVEN TO TREAT AND PRIME;[12] TREATED IAW AMM 51-21-41-370-801 AND PRIMED IAW AMM 51-21-72-370-804;[13] VERIFIED JOB IS COMPLETE;[14] VERIFIED 13
